# SDR FDEA201301310231

- Difficulty date: January 31, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Misrepaired
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME MISREPAIRED BS 535, LONGERON 18L, REPAIRED IAW SRM 53-20-07, FIG 202, REPAIR 1, REV 51.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 116.
